Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 60, NWS Tulsa, OK

March 31, 20154 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2015, 9:24 PM CDT for 4 counties in Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 9:24 PM CDT (02:24 UTC)
Expired
Mar 31, 2015, 10:15 PM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 88 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 9:26 PM CDTHAIL 1.7510 E Eufaula, OK
Mar 31, 9:30 PM CDTHAIL 1.756 Sw Warner, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 3:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS54 KTSA 010224
SVRTSA
OKC061-091-101-121-010315-
/O.NEW.KTSA.SV.W.0060.150401T0224Z-150401T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  EAST CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EXTREME NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 922 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF ENTERPRISE...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...WHITEFIELD...BRIARTOWN...
  PORUM...WARNER AND STIGLER.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 271 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3559 9519 3524 9510 3523 9556 3536 9558
TIME...MOT...LOC 0224Z 247DEG 14KT 3535 9543

HAIL...1.75IN
WIND...60MPH

$$
2 follow-up statements
524 
WWUS54 KTSA 010246
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT TUE MAR 31 2015

OKC121-010256-
/O.CAN.KTSA.SV.W.0060.000000T0000Z-150401T0315Z/
PITTSBURG OK-
946 PM CDT TUE MAR 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN PITTSBURG
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

LAT...LON 3531 9512 3529 9542 3545 9544 3559 9519
TIME...MOT...LOC 0246Z 247DEG 14KT 3540 9536

$$

OKC061-091-101-010315-
/O.CON.KTSA.SV.W.0060.000000T0000Z-150401T0315Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
946 PM CDT TUE MAR 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MUSKOGEE...EAST CENTRAL MCINTOSH AND NORTH CENTRAL HASKELL COUNTIES
UNTIL 1015 PM CDT...

AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF PORUM...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PORUM AND WARNER

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 271 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3531 9512 3529 9542 3545 9544 3559 9519
TIME...MOT...LOC 0246Z 247DEG 14KT 3540 9536

HAIL...1.00IN
WIND...60MPH

$$
391 
WWUS54 KTSA 010310
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT TUE MAR 31 2015

OKC061-091-101-010321-
/O.EXP.KTSA.SV.W.0060.000000T0000Z-150401T0315Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
1010 PM CDT TUE MAR 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE...EAST
CENTRAL MCINTOSH AND NORTH CENTRAL HASKELL COUNTIES WILL EXPIRE AT
1015 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3531 9512 3529 9542 3545 9544 3559 9519
TIME...MOT...LOC 0311Z 247DEG 14KT 3536 9535

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 8:33 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 31, 8:33 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT TUE MAR 31 2015

.DISCUSSION...
ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED THIS EVENING
NEAR A SURFACE BOUNDARY THAT EXTENDS FROM NEAR OKEMAH TO WEBBERS FALLS
AND INTO WEST-CENTRAL ARKANSAS NEAR INTERSTATE 40. THE MAIN THREAT FROM
THESE STORMS IS VERY LARGE HAIL. THIS ACTIVITY IS EXPECTED TO FADE OVER
THE NEXT COUPLE OF HOURS AS WE LOSE DAYTIME HEATING. OUR FOCUS WILL THEN TURN
OUT TO OUR WEST WHERE SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED
ACROSS WESTERN OKLAHOMA AND NORTH TEXAS. THIS ACTIVITY IS EXPECTED TO
CONGEAL TOGETHER AND SPREAD TO THE EAST OVERNIGHT AND MOVE INTO EASTERN
OKLAHOMA AFTER MIDNIGHT. HAVE ADJUSTED POPS AFTER 6Z TO ACCOUNT FOR
THIS TREND. OTHERWISE...CURRENT FORECAST FOR TONIGHT IS ON TRACK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
Hazardous weather outlook, Mar 31, 4:50 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE MAR 31 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT TUE MAR 31 2015

...SEVERE THUNDERSTORMS EXPECTED THIS EVENING ACROSS SOUTHEAST OKLAHOMA
AND WEST-CENTRAL ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING INTO TONIGHT.
TORNADO.
	RISK...LIMITED.
        AREA...LOCATIONS MAINLY SOUTH OF INTERSTATE 40.
        ONSET...LATE AFTERNOON/EARLY EVENING

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...LOCATIONS MAINLY SOUTH OF INTERSTATE 40.
	ONSET...LATE AFTERNOON/EARLY EVENING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...LOCATIONS NORTHWEST OF INTERSTATE 44.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST-
CENTRAL ARKANSAS IN THE VICINITY OF A WEAK SURFACE BOUNDARY. THE AIR MASS
ACROSS THE REGION IN VERY UNSTABLE WITH ADEQUATE SHEAR TO PRODUCE SUPERCELLS
CAPABLE OF PRODUCING VERY LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH.
ADDITIONALLY...A LIMITED TORNADO RISK WILL ACCOMPANY STORMS THAT DEVELOP
THIS AFTERNOON AND EARLY EVENING AS SHEAR AND INSTABILITY WILL BE
MAXIMIZED DURING THIS TIME FRAME.

THERE IS ALSO THE INCREASING POTENTIAL FOR A THUNDERSTORM COMPLEX TO
DEVELOPS ACROSS WESTERN OKLAHOMA THIS EVENING AND MOVE INTO EASTERN OKLAHOMA
AS WE MOVE INTO THE LATE NIGHT HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STRONG INSTABILITY WILL AGAIN DEVELOP WEDNESDAY AND SUPPORT
A LIMITED RISK OF SEVERE STORMS...HOWEVER LESS WIND SHEAR WILL
LOWER THE MAGNITUDE OF SEVERE WEATHER POTENTIAL.

A STRONGER STORM SYSTEM WILL SWEEP THROUGH THE PLAINS LATE
THURSDAY INTO FRIDAY...WITH AN ASSOCIATED COLD FRONT PASSING
THROUGH THE REGION. STORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF
THE FRONT ALONG WITH WITH CONDITIONS SUPPORTIVE OF SEVERE
WEATHER. A BRIEF PERIOD OF DRY AND COOLER CONDITIONS RETURN FOR
SATURDAY INTO SUNDAY. HOWEVER...THUNDERSTORM CHANCES RETURN BY
LATE SUNDAY INTO MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 31, 6:03 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT TUE MAR 31 2015

OKZ074>076-312330-
HASKELL OK-LATIMER OK-LE FLORE OK-
603 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER

AT 603 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
FANSHAWE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SUMMERFIELD...FANSHAWE...HOWE...
WISTER AND LAKE WISTER STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3504 9460 3483 9469 3497 9507 3514 9499
TIME...MOT...LOC 2303Z 291DEG 16KT 3502 9492
Local storm report, Mar 31, 6:12 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             8 NE RED OAK            35.03N 94.98W
03/31/2015  E1.00 INCH       LATIMER            OK   TRAINED SPOTTER

&&

RJS
Special weather statement, Mar 31, 7:56 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT TUE MAR 31 2015

OKZ070-073>075-010145-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
756 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 756 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF ENTERPRISE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...LEQUIRE...LEWISVILLE...
KINTA...ENTERPRISE...WHITEFIELD...QUINTON AND BRIARTOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3535 9507 3499 9508 3504 9547 3527 9545
TIME...MOT...LOC 0056Z 265DEG 14KT 3518 9541
Special weather statement, Mar 31, 8:42 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT TUE MAR 31 2015

OKZ070-071-073-074-010230-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
842 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHERN MUSKOGEE

AT 842 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF EUFAULA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ENTERPRISE...WHITEFIELD...EUFAULA...
BRIARTOWN AND PORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3546 9520 3512 9521 3520 9560 3534 9560
TIME...MOT...LOC 0142Z 270DEG 16KT 3527 9553
Local storm report, Mar 31, 9:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             EUFAULA                 35.29N 95.58W
03/31/2015  E1.00 INCH       MCINTOSH           OK   TRAINED SPOTTER

&&

RJS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:56 PM CDTSpecial Weather StatementTSAHaskell49 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee38 min
Mar 31, 8:42 PM CDTSpecial Weather StatementTSAMcIntosh48 min
Mar 31, 8:52 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg38 min
Mar 31, 8:54 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
Mar 31, 9:25 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
Mar 31, 10:11 PM CDTSpecial Weather StatementTSAOkmulgee49 min
Mar 31, 10:13 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Mar 31, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh49 min
Mar 31, 10:52 PM CDTAreal Flood AdvisoryTSAMcIntosh113 min
Mar 31, 11:11 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Mar 31, 11:47 PM CDTSpecial Weather StatementTSAMcIntosh28 min
Mar 31, 11:51 PM CDTSevere Thunderstorm WarningTSAOkmulgee39 min
Mar 31, 11:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee27 min
Apr 1, 1:08 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Apr 1, 1:58 AM CDTSpecial Weather StatementTSAPittsburg32 min
Apr 1, 2:07 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 1, 2:15 AM CDTSpecial Weather StatementTSAPittsburg45 min
Apr 1, 2:21 AM CDTSpecial Weather StatementTSAOsage24 min
Apr 1, 2:34 AM CDTSevere Thunderstorm WarningTSAOsage21 min
Apr 1, 2:43 AM CDTSpecial Weather StatementTSAPushmataha47 min
Apr 1, 2:54 AM CDTSpecial Weather StatementTSACreek, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee51 min
Apr 1, 3:21 AM CDTSpecial Weather StatementTSAOsage24 min
Apr 1, 3:23 AM CDTSpecial Weather StatementTSAWashington37 min
Apr 1, 3:24 AM CDTSpecial Weather StatementTSAPushmataha51 min
Apr 1, 3:31 AM CDTSevere Thunderstorm WarningTSAWashington29 min
Apr 1, 4:12 AM CDTSpecial Weather StatementTSAHaskell, Muskogee, Wagoner48 min
Apr 1, 4:21 AM CDTSpecial Weather StatementTSAWagoner39 min
Apr 1, 12:10 PM CDTSpecial Weather StatementTSAOttawa35 min
Apr 1, 5:41 PM CDTSpecial Weather StatementTSAChoctaw34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.